# SDR TWAA9811402

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: 49157461
- Condition: Broken
- Location: R-1 Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CATERER REPORTED BEING UNABLE TO OPEN THE R-1 CABIN DOOR.  FOUND A BROKEN CONTROL ROD FOR THE DOOR LOWER GATE.  REPLACED ROD.  CHECK-C 12-30-97 MCI.  ACFT TT:  45,209 HOURS.  ACFT TC:  23,365.  (X)
